... medicines are doing their jobs but I am afraid of heart damage
The medicines that you are on increase the neurotransmitters norepinephrine and dopamine which both can raise the heartbeat and blood pressure. Traditionally, if you need these medications badly, a physician will give you a blood pressure medicine called a beta blocker which will keep your heartbeat and blood pressure in check and keep your heart healthy. Talk to your physician about this possible treatment.
I've been on adderall since second grade and i am 23. It is a form of speed. So it will occasionally boost your heart rate. Just monitor it. As long as it doesn't get to dangerous levels or should be fine. But if you are concerned you should deff talk to your doctor. I normally have a fast resting pulse rate. But my doctor said it is fine and just a side effect. I also went to a cardiologist because I was worried about it and he said my heart was fine. You could also try a different kind of medicine. Straterra(not sure if that is spelled correct) is a non narcotic but is also in the same category of adderall. It didn't work for me but it should make your pulse rise.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2011 • 1 answer
Updated 23 Dec 2013 • 2 answers
I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
Updated 1 May 2014 • 4 answers
Updated 20 Jan 2016 • 1 answer
Updated 16 Jul 2017 • 3 answers